# SDR FDEA201205201888

- Difficulty date: May 20, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 63,750 hours, 14,700 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7104511
- Condition: Cracked
- Location: Bs 635
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY CEILING AREA APPROX BS 635, X= -8.5 FOUND SEAT TRACK CRACKED.  REPAIRED BY SECTONAL SEAT TRACK.  REPLACEMENT FROM BS 605 TO STA 645, X= -8.5  IAW SRM 53-00-52 FIGURE 201, REPAIR 1, REV 49.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
